Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What could be the reason for pain in heart while running and doing workout ?

I am a 15 year old girl and i have been running my whole life. I run every day with my long distance track team and today when did a speed workout of 8 400m. After the 5th one my heart started to hurt when it would beat and it got to the point where I was ont he verge of tears . I todl my coach and she pulled me out of the work out. even before this day my heart has been hurting off and on while I run for the past months. And it even starts to hurt when i lay down of the couch. What does it mean?
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to hcm,
my baby,
you are over stressed,you may be of tired heart.please take some rest and discontinue your atheltic practice,and convert the same in slow walk for 30 minutes thrice week only and use 15 drops of soludor homeopathic remedy made by french lab.this remedy will strengthen and your heart,nervous,fitness.15 drops +one cup of water thrice a day 1/2 hour befor each meal.
dr.mohsin madni
Answered: Sat, 14 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor